REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3609
Tytuł: Continuity of Barycentric Coordinates in Euclidean Topological Spaces
Autorzy: Pąk, Karol
Data wydania: 2011
Data dodania: 6-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 19, Issue 3, 2011, Pages 139-144
Abstrakt: In this paper we present selected properties of barycentric coordinates in the Euclidean topological space. We prove the topological correspondence between a subset of an affine closed space of εn and the set of vectors created from barycentric coordinates of points of this subset.
Afiliacja: Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/3609
DOI: 10.2478/v10037-011-0022-5
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2011, Volume 19, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-011-0022-5.pdf277,02 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons